# SDR SWAA970214

- Difficulty date: February 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N93SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22965
- System (JASC): 5241 · Galley Doors
- Part: Skin
- Condition: Cracked
- Location: Galley Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND FORWARD GALLEY DOOR OUTER SKIN FORWARD EDGE ABOVE HINGE CUTOUT CRACKED AT FASTENER HOLE.  REPAIRED PER BOEING SRM.
